# SDR UIEA2021080901755

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Engine: Ge CF680C
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2121M41P04
- Part serial: LMDD9195
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R ENG CONTROL EICAS CAUTION & STS AFTER ENG START( REMOVED & REPLACED RT ENG EEC AS PER MM 73-21-15. NO FAULTS NOTED  )
